# SDR 03FDEA01202

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 52,212 hours, 17,039 cycles
- Engine: Pwa JT9D7
- Engine time: 27,658 hours, 16,617 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: VT0304S
- Part serial: 461
- Condition: False Indication
- Location: Nr 1 Eng Low Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE NR 1 ENGINE LOW OIL PRESS (32) ON ECAM.  NO CONFIRMING LOW OIL PRESS LIGHT.  ENGINE OPERATED AT IDLE.  A/C DIVERTED TO EDDF.  NR 1 OIL QUANTITY DROPPED 3 QTS OIL, TEMP WAS 30 DEGREES HIGH.  MOMENTARY DC ELEC ADVISORY NR 1 AMPS FLUCTUATING.  REMOVED AND REPLACED NR 1 MAIN OIL FILTER AS PER MM 79-21-03-4.  NO DECONTAMINATION FOUND.  REMOVED AND REPLACED LOW OIL PRESSURE TRANSMITTER AS PER MM 79-33-11-4.  PERFORMED HIGH POWER ENGINE RUN PER JRH.  ALL PARAMETERS NORMAL.
